# SDR CALA2022051101208

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737
- Aircraft serial: 28931
- Aircraft time: 72,251 hours, 26,111 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Seat 27c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEPL AT SEAT 27C IS INOP FOUND WIRE PULLED OUT OF FLOOR TO SEAT CONNECTOR AT SEAT 27ABC , AND BROKEN WIRE, NO PARTS IN LAS TO REPAIR.  INOP LIGHT IS MORE REF AMM REF AMM 33-51-00-710-801 NO PARTS IN LAS DISCONNECTED CONNECTOR, CAP AND STOWED BOTH SIDES OF CONNECTOR THAN 3 ROWS FROM EXIT AND ALL OTHER LIGHTS ON ACFT OP CHECK GOOD TOMC APPROVED REF MEL 3319E REPLACED SOCKETS, (29-3150-3-0014), ON ELP CONNECTOR PER SWPM 20-42-01. SEAT 27C EPL OPS CK''D NORMAL. PLACARD REMOVED.
